# SDR SWAA2018082024320

- Difficulty date: August 16, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 40,484 hours, 19,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT ROW 6.  RELAMPED LIGHT PER AMM.
